MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535010
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent bent imdrf impact code f2301 captures the reportable event of additional device required to remove the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted in the pancreatic duct for biliary drainage during an endoscopic retrograde biliary drainage (erbd) procedure performed on (b)(6) 2024.During the procedure, the distal end of the stent became bent.The stent was subsequently removed with a snare, and another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported due to this event.
 
Additional Manufacturer Narrative
Block b5 has been updated with the additional information received on august 20, 2024.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent bent imdrf impact code f2301 captures the reportable event of additional device required to remove the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted in the pancreatic duct for biliary drainage during an endoscopic retrograde biliary drainage (erbd) procedure performed on (b)(6) 2024.During the procedure, the distal end of the stent became bent.The stent was subsequently removed with a snare, and another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported due to this event.Additional information received on august 20, 2024.It was reported that it was the distal part of the pusher that was bent, not the stent.

Brand Name
NAVIFLEX RX PUSHER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20012507
Report Number3005099803-2024-03952
Device Sequence Number4431631
Product Code FGE
UDI-Device Identifier08714729856214
UDI-Public08714729856214
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Model NumberM00535010
Device Catalogue Number3501
Device Lot Number0032821984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/16/2024
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown